[Home ]   [ فارسی ]  
Main Menu
Home::
Departments::
People::
Academics::
Research & Activities::
Scientific News & Events::
Links::
Organization Chart::
Facilities::
Contact us::
news::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Polling
How do you Evaluate this site
Exellent
good
normal
poor
   
..
:: Dr Ghaemi ::

AWT IMAGE

AWT IMAGE

Surname : ghaemi Name : Mohamad Bagher Date of birth: 1961

Present Position : Associate Professor Department : Mathematics

Ph.D. , Applied Mathematics, uk 2000 Tel : +98-21- 73225412

Website : http://webpages.iust.ac.ir/mghaemi/ E-mail : mghaemi AT iust.ac.ir

Education and Qualifications
Teaching Experiences
Research Interests

Employment

Journal Papers
Conference papers

Research Projects
Books written

Education and Qualifications

 Doctor of Philosophy (PhD )Mathematics Functional Analysis,Glasgow University (UK) 1996-  2000

 Master’s Course from October 1987 to July 1990, graduating M.Sc. in Mathematics

Undergraduate Course from October 1983 to July 1987, graduating B.Sc. in Mathematics and Mathematical Education

 Example - “Regional Workshop on the UNDP Evaluation Policy 2006

Employment

 associate professor in Iran University of Science and Technology Since 2010.

 Assitsnt professor in Iran universityof  Science and Technology 2005 - 2010

 Assistant  professor in Birjand University 2001 -2005

Lecturer Birjand university  1990-1996

Teaching Experiences

 Real Analysis (postgraduate and in Faculty ofMathematical Science 

Functional Analysis (postgraduate and in Faculty ofMathematical Science 

Nonlinear analysis and its application

Analysis 1 

Analysis 2 

Calculus 1 

Ordinary differential equations 

Research Interests

 operator theory

spectrol theory

Local spectral theory

pseudo differential operators

probabilistic metric and normed spaces

functional equations and stability

pde

Conference papers

Application of Monotonicity Method on some classes of - AIMS
25 Feb 2010. M.B. Ghaemi and S. Saiedinezhad .

aimsciences.org/AIMS-Conference/conf-reg2010/ss/detail.php

Amenable Banach algebra and scalar-type spectral operators
4-5 February, 2007 Ferdowsi University Mashhad. confbank.um.ac.ir/modules/conf_display/MathAnalysis/.../abstracts_en

The existence of weak solution for  P(X)- boundary value problems, 
Equadif 12  , Brno,    (2009). 

Approximate qneruaternary  homomrphisms on quaternary algebras
The first international symposium on GeometricFunction Theory, Uromieh (2009).

On the stability of the cubic functional equation in RN- spaces; Afixed point approach,
40th Annual Iranian Mathematics Conference (2009)

Generalized Hyers_Ulam-Rasias theorms in Serstnev PN-spaces.
40th Annual Iranian Mathematics Conference (2009)

Sums and product of commuting scalar-type spectral operators
19th operator Theory conference Timisoara (2003)

Journal papers

  M. B.; Majani, H.; Park, C. Generalized Ulam-Hyers stability of Jensen functional equation in Šerstnev PN spaces. J. Inequal. Appl. 2010, Art. ID 868193, 14 pp, 39B82 (39B52) 
  M. B.; Kaboli Gharetapeh, S.; Shams, S.; Ebadian, A. On the stability of J*-derivations. J. Geom. Phys. 60 (2010), no. 3, 454–459. (Reviewer: Kil-Woung Jun), 46L57 (16W25 39B82 47B47) 
M. B.; Majani, H. Generalized Hyers-Ulam-Rassias theorem in Menger probabilistic normed spaces. Discrete Dyn. Nat. Soc. 2010, Art. ID 162371, 11 pp, 39B82 (46S50) 
M. B.; Lafuerza-Guillén, B.; Saiedinezhad, S. Invariant and semi-invariant probabilistic normed spaces. Chaos Solitons Fractals 42 (2009), no. 1, 256–264. (Reviewer: Servet Kutukcu), 46S50 (54E70) 
 M. B.; Lafuerza-Guillen, Bernardo; Razani, A. A common fixed point for operators in probabilistic normed spaces. Chaos Solitons Fractals 40 (2009), no. 3, 1361–1366, 47H10 (47S50) 
M. B.; Razani, Abdolrahman Fixed and periodic points in the probabilistic normed and metric spaces. Chaos Solitons Fractals 28 (2006), no. 5, 1181–1187, 47H10 (47S50 54H25) 
M. B.; Spain, P. G. Boolean algebras of projections and algebras of spectral operators. Pacific J. Math. 209 (2003), no. 1, 1–16. (Reviewer: Jörg Eschmeier), 47B40 (47A60 47L10) 
M. B. On some classes of AC-operators. Glasg. Math. J. 44 (2002), no. 2, 329–338. (Reviewer: W. Ricker), 47B40 (47B15) 
M. B. Normal-equivalent operators and operators with dual of scalar-type. Proc. Edinburgh Math. Soc. (2) 43 (2000), no. 2, 261–268. (Reviewer: W. Ricker), 47B40 (47A60 47B15) 
  Probabilistic Total Paranorms, F-norms and PN Spaces
MB Ghaemi… - International Journal of Mathematics …, 2009 - ceser.res.in
... Probabilistic Total Paranorms, F-norms and PN Spaces. MB Ghaemi, B. Lafuerza-Guillen. Abstract.
growth rate model. The predictions are done in three phases. Firstly, the predictions are computed
using a cubic polynomial model for the years 1991 and 2001. ...

 using a cubic polynomial model for the years 1991 and 2001. ...

 the sums and products of commuting ac-operators
mb ghaemi… - international journal of engineering …, 2007 - sid.ir
8 : international journal of engineering science (english) 2007;
18(1-2):7-11. the sums and products of commuting ac-operators

Books written
Spectral theory Of linear operators
View: 29083 Time(s)   |   Print: 1999 Time(s)   |   Email: 77 Time(s)   |   0 Comment(s)
::
Persian site map - English site map - Created in 0.16 seconds with 45 queries by YEKTAWEB 4317